# SDR SOKF20180304002

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N683TA
- Make and model: Airbus A320-233
- Aircraft serial: 4906
- Aircraft time: 21,897 hours, 9,561 cycles
- Engine: Iae V2527EA5
- Engine time: 21,897 hours, 9,561 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 2607MK3
- Part serial: 2607C626
- Condition: Damaged
- Location: Vsv
- Part time: 1,725 hours, 710 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TO FROM LIM TO AQP THE TO WAS REJECTED DUE TO ECAM MSG ENG 2 COMPRESSOR VANE. AT LIM STATION PERFORMED TSM 75-30-00-810-853-A REMOVED AND REPLACED OF THE VSV ACTUATOR AS PER AMM 75-32-41-000-010-A A01 AND AMM 75-32-41-400-010-A01 PERFORMED IDLE LEAK CHECK AS PER AMM 71-06-00-710-012-A IDLE LEAK CHECK OK NORMAL. HIGH POWER ASSURANCE TEST PERFORMED AS PER AMM 71-00-00-710-013-A TEST OK NORMAL. THE AIRCRAFT RETURN TO NORMAL OPERATION.
